đźšš Free Worldwide Shipping on All Orders!Shop Now
HomeStore

Advil PM Pain Reliever & Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen

Product image 1

Advil PM Pain Reliever & Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen

Details

  • Fall Asleep Faster & Stay Asleep Longer (1): Advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and pains. Don’t let pain get in the way of a restful night’s sleep
  • Patented, Dual Layer Caplet: Advil PM is the only brand offering an exclusive bi-layer patented formula. Each caplet combines the #1 pain reliever (Ibuprofen) with the #1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
  • Gentle & Non-habit Forming: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
  • Pain Relief: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • To Use: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains.

Ingredients

Active Ingredients: Diphenhydramine Citrate (38 mg), Ibuprofen - 200 mg Nonsteroidal Anti-Inflammatory Drug (Pain Reliever)
Inactive Ingredients: Calcium Stearate, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, FD&C Blue No. 2 Aluminum Lake, Glyceryl Behenate, Hypromellose, Lactose Monohydrate, Microcrystalline Cellulose, Pharmaceutical Ink, Polydextrose, Polyethylene Glycol, Pregelatinized Starch, Sodium Lauryl Sulfate, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide
$4.48

Original: $12.79

-65%
Advil PM Pain Reliever & Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen—

$12.79

$4.48

Product Information

Shipping & Returns

Description

Details

  • Fall Asleep Faster & Stay Asleep Longer (1): Advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and pains. Don’t let pain get in the way of a restful night’s sleep
  • Patented, Dual Layer Caplet: Advil PM is the only brand offering an exclusive bi-layer patented formula. Each caplet combines the #1 pain reliever (Ibuprofen) with the #1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
  • Gentle & Non-habit Forming: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
  • Pain Relief: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • To Use: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains.

Ingredients

Active Ingredients: Diphenhydramine Citrate (38 mg), Ibuprofen - 200 mg Nonsteroidal Anti-Inflammatory Drug (Pain Reliever)
Inactive Ingredients: Calcium Stearate, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, FD&C Blue No. 2 Aluminum Lake, Glyceryl Behenate, Hypromellose, Lactose Monohydrate, Microcrystalline Cellulose, Pharmaceutical Ink, Polydextrose, Polyethylene Glycol, Pregelatinized Starch, Sodium Lauryl Sulfate, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide
Advil PM Pain Reliever & Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen | Locatel Health & Wellness